Common fixed point theorem for two selfmaps of a G-metric space

K. Rajani Devi, V. Kiran, J. Niranjan Goud

Abstract


In this paper we prove a common fixed point theorem for two compatible self maps of a G-metric space.

Full Text: PDF

Published: 2021-09-22

How to Cite this Article:

K. Rajani Devi, V. Kiran, J. Niranjan Goud, Common fixed point theorem for two selfmaps of a G-metric space, J. Math. Comput. Sci., 11 (2021), 7453-7458

Copyright © 2021 K. Rajani Devi, V. Kiran, J. Niranjan Goud. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS